# SDR SWAA2020050674705

- Difficulty date: May 2, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 26,559 hours, 11,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE EMERGENCY EXIT LIGHT IS INOP. (EXTERIOR) / RELAMPED FORWARD SERVICE DOOE EXTERIOR LIGHT REF M/M 33-51-04. DID NOT FIX. REMOVED AND REPLACED FORWARD SERVICE DOOR BATTERY PACK M2816 REF M/M 33-51-06. OPS CHECK GOOD.
